# SDR SIMA20151021001

- Difficulty date: October 21, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 14527695001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LOWER FRAME, CORRODED UNDER CIRCULAR TEFLON GUIDE.  R & R NEW LT EMER EXIT LOWER FRAME IAW SRM 51-40-02.
